# SDR REXA2013062101212

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,633 hours, 21,360 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE MESSAGE & LOSS OF STEERING CONTROL ON TOUCHDOWN. STOPPED ACFT ON RUNWAY AND RECYCLED NOSEWHEEL STEERING THREE TIMES BEFORE IT WOULD ENGAGE. PERFORMED OPS TEST OF NOSE WHEEL STEERING SYSTEM IAW 32-51-00.  NO DEFECTS NOTED AT THIS TIME.
